On a class of sets between a-open sets and gδ-open sets
DOI:
https://doi.org/10.23755/rm.v39i0.535Keywords:
a-open set, δ-open set, gδ-open, Da-open set, Da-closed setAbstract
In this paper, a new class of sets called Da-open sets are introduced and investigated with the help of gδ-open and δ-closed sets. Relationships between this new class and other related classes of sets are established and as an application Da-continuous functions have been dened to study its properties in terms of Da-open sets.Finally, some properties of Da-closed graph and (D.a)-closed graphs are investigated.
References
M. S. El-Naschie,On the uncertainty of Cantorian geometry and two slit experiment, Chaos, Solitons and Fractals, 9(3)(1998), 517-529.
E. D. Kalimsky, R. Kopperman, P. R. Meyer, Computer graphics and connected topologies on nite ordered sets, Topol. Appl. 36(1990), 1-17.
M. B. Smyth,Semi-Matrices, Closure Spaces and digital topology, Theore. Comput. Sci.5 (1995), 257-276.
M. S. El-Naschie,On the certication of heterotic strings, M theory and E* theory, Chaos Solitons Fractals, (2000), 23972408.
M. S. El-Naschie,The two-slit experement as the fundation of E-innity of high energy physics, Chaos, Solitons Fractals, 25 (2005), 509-514.
E. D. Khalimsky, R. Kopperman and P. R. Meyer,Computer graphics and connected topologies in nite ordered sets, Topology Appl.,36(1990), 117.
E. Kovalevsky and R. Kopperman,Some topology-based image processing algorithms,Ann NY. Acad. Sci., 728 (1994), 174-182.
E. Ekici,On a-open sets, A*-sets and decompositions of continuity and super-continuity, Annales Univ. Sci. Budapest, Rolando Eotvos,Sect.Math.,51(1)(2008), 39-51.
E. Ekici, Some generalizations of almost contra super continuity, Filomat Vol. 21, No. 2 (2007), 31-44
J. Dontchev, I. Arokiarani and K. Balachandran, On generalized δ-closed sets and almost weakly Hausdroff spaces, Questions and Answersin Gen.Topology18(1) (2000), 17-30.
N. Levine,Generalized closed sets in topology, Rent. Circ. Mat. Palermo,19(1970), 89-96.
N.V. Veliko, H-closed topological Spaces, Amer. Math.Soc. Transl., 78(1968),103-118.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.